# SDR ABXA9701593

- Difficulty date: September 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N820AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46155
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 5749545
- Condition: Cracked
- Location: Ws 660
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING L/E AT STA XFS 660.00 THE UPPER L/E RIB IS CRACKED AT THE AFT END.  INSTALLED REPAIR ANGLE IAW SRM 57-2-0, SRM 51-1-20D AND 51-1-21.
